Feeling for you two, I absolutely hate the prednosone roller coaster, gave me high blood pressure, high cholesterol, I put on weight, couldn't sleep, lost a tooth because it masks pain and I didn't realise it had got an infection,...
I also have been taking10mg for 3 days, had a mini flare, but today I am cold turkey back off the dreaded med, just don't want to go back there again. I am crossing my fingers I will survive this flare.
I feel so good on it too. Not fair that something that works so well causes such damage long term.
So to answer your question Jeannac, yes to all the above lists, anxiety running on high energy levels is all a part of it. Not sleeping goes hand in hand for me.
I guess I love the fact its there and works so well for times of need but my warning is be careful if you are on it for any length of time.
After being off it for 2 weeks I felt so normal again, back to my old self, lost weight, lost my appetite, but my pain levels have been way up. Price we pay.
Hopefully your rheumy will find a better solution for you.
Best wishes golitho